Skip to Content

Can biaxin cause tendonitis?

Question is Closed
Report Favorite

Answers (1)

15 Jan 2010

Tendonitis is not a known side effect of Biaxin.

http://www.drugs.com/sfx/biaxin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

11 yr girl on Biaxin for sinusitus. Is working, but vomited once each on day 3 and 4. Is this okay?

The sinusitius was pretty bad, and the Biaxin is clearing it up. We're thinking the vomiting could be a combination of the medicine and the goop ...

1 answer 17 Oct 2009

Biaxin xl 12hr and warafin?

I have had a double lung tranplant . I have had two p. i's in the past so i am on 5mg. of warafin a day.my inr. stays between 2 and 2.5. I am ...

1 answer 25 Dec 2010

If biaxin is so safe then why did it affect my husbands liver and kill him?

I was told by a liver specialist that Biaxin shut down my husband's liver. He died within 2 weeks This was 5 years ago. Why did this happen if ...

1 answer 28 Jul 2011

Can you have tendonitis at the bottom of your scull?

I have pain at back base of my scull could this be tendonitis I have had it for 3 months now went for all test for my head nothing shows Dr thinks it ...

0 answers 30 Mar 2015